# SDR DALA2017042603395

- Difficulty date: April 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 32,370 hours, 21,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT EMERGENCY LIGHT INOP. REPLACED THE LAMPS IAW AMM 33-51. OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
